Works matching DE "MULTIPLIERS (Mathematical analysis)"
Results: 1474
Estimating Regional Input Coefficients and Multipliers: The Use of FLQ is Not a Gamble.
- Published in:
- Regional Studies, 2016, v. 50, n. 2, p. 310, doi. 10.1080/00343404.2014.901499
- By:
- Publication type:
- Article
Estimating Regional Input Coefficients and Multipliers: Is the Choice of a Non-Survey Technique a Gamble?
- Published in:
- Regional Studies, 2014, v. 48, n. 2, p. 382, doi. 10.1080/00343404.2012.657619
- By:
- Publication type:
- Article
Macroeconomic Effects From Government Purchases and Taxes*.
- Published in:
- Quarterly Journal of Economics, 2011, v. 126, n. 1, p. 51, doi. 10.1093/qje/qjq002
- By:
- Publication type:
- Article
TOURISM INCOME MULTIPLIERS FOR LATIN AMERICAN COUNTRIES.
- Published in:
- Tourism Analysis, 2010, v. 15, n. 4, p. 485, doi. 10.3727/108354210X864727453386
- By:
- Publication type:
- Article
Realizations of homogeneous Besov and Triebel-Lizorkin spaces and an application to pointwise multipliers.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 2, p. 149, doi. 10.1142/S0219530514500250
- By:
- Publication type:
- Article
A REGULARITY CRITERION FOR THE NAVIER-STOKES EQUATIONS IN TERMS OF ONE DIRECTIONAL DERIVATIVE OF THE VELOCITY FIELD.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 4, p. 373, doi. 10.1142/S0219530512500182
- By:
- Publication type:
- Article
Quasi-Chaplygin Systems and Nonholonimic Rigid Body Dynamics.
- Published in:
- Letters in Mathematical Physics, 2006, v. 76, n. 2/3, p. 215, doi. 10.1007/s11005-006-0069-3
- By:
- Publication type:
- Article
Multi‐view side information‐incorporated tensor completion.
- Published in:
- Numerical Linear Algebra with Applications, 2023, v. 30, n. 5, p. 1, doi. 10.1002/nla.2485
- By:
- Publication type:
- Article
On structure preserving and circulant preconditioners for the space fractional coupled nonlinear Schrödinger equations.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 4, p. 1, doi. 10.1002/nla.2159
- By:
- Publication type:
- Article
A two‐phase strategy for control constrained elliptic optimal control problems.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 4, p. 1, doi. 10.1002/nla.2138
- By:
- Publication type:
- Article
An alternating direction method of multipliers for the solution of matrix equations arising in inverse problems.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 4, p. 1, doi. 10.1002/nla.2123
- By:
- Publication type:
- Article
Algebraic multigrid (AMG) for saddle point systems from meshfree discretizations.
- Published in:
- Numerical Linear Algebra with Applications, 2004, v. 11, n. 2/3, p. 293, doi. 10.1002/nla.383
- By:
- Publication type:
- Article
Distributed Solution of Constrained Optimal Control Problems Using the Alternating Direction Method of Multipliers.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 915, doi. 10.1002/pamm.201410438
- By:
- Publication type:
- Article
A Bochev‐Dohrmann‐Gunzburger stabilized method for Maxwell eigenproblem.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 5, p. 3811, doi. 10.1002/num.23026
- By:
- Publication type:
- Article
Optimum tolerance synthesis for complex assembly with alternative process selection using Lagrange multiplier method.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2010, v. 44, n. 3/4, p. 405, doi. 10.1007/s00170-008-1866-x
- By:
- Publication type:
- Article
Mortar finite elements for a heat transfer problem on sliding meshes.
- Published in:
- Calcolo, 2009, v. 46, n. 2, p. 131, doi. 10.1007/s10092-009-0001-1
- By:
- Publication type:
- Article
Local boundary estimates for the Lagrange multiplier discretization of a Dirichlet boundary value problem with application to domain decomposition.
- Published in:
- Calcolo, 2006, v. 43, n. 3, p. 121, doi. 10.1007/s10092-006-0115-7
- By:
- Publication type:
- Article
Alternating direction method of multipliers as a simple effective heuristic for mixed-integer nonlinear optimization.
- Published in:
- Structural & Multidisciplinary Optimization, 2018, v. 58, n. 3, p. 1291, doi. 10.1007/s00158-018-1946-y
- By:
- Publication type:
- Article
Modified augmented Lagrangian coordination and alternating direction method of multipliers with parallelization in non-hierarchical analytical target cascading.
- Published in:
- Structural & Multidisciplinary Optimization, 2018, v. 58, n. 2, p. 555, doi. 10.1007/s00158-018-1907-5
- By:
- Publication type:
- Article
Topology optimization of steady Navier-Stokes flow via a piecewise constant level set method.
- Published in:
- Structural & Multidisciplinary Optimization, 2018, v. 57, n. 6, p. 2193, doi. 10.1007/s00158-017-1850-x
- By:
- Publication type:
- Article
Darboux transforms and spectral curves of Hamiltonian stationary Lagrangian tori.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2010, v. 38, n. 1/2, p. 45, doi. 10.1007/s00526-009-0278-6
- By:
- Publication type:
- Article
Subchannel Allocation and Power Control for Uplink Femtocell Radio Networks with Imperfect Channel State Information.
- Published in:
- Wireless Personal Communications, 2019, v. 108, n. 3, p. 1345, doi. 10.1007/s11277-019-06472-1
- By:
- Publication type:
- Article
Normalizers of Chevalley Groups of Type G Over Local Rings Without 1/2.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 201, n. 4, p. 446, doi. 10.1007/s10958-014-2004-y
- By:
- Publication type:
- Article
L-Estimates for a Linear Problem Arising in the Study of the Motion of an Isolated Liquid Mass.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 189, n. 4, p. 699, doi. 10.1007/s10958-013-1214-z
- By:
- Publication type:
- Article
On the nonclassical approximation method for periodic functions by trigonometric polynomials.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 188, n. 2, p. 113, doi. 10.1007/s10958-012-1111-x
- By:
- Publication type:
- Article
Existence results for third-order impulsive functional differential inclusions with multiplier p( t).
- Published in:
- Journal of Mathematical Sciences, 2012, v. 187, n. 4, p. 401, doi. 10.1007/s10958-012-1072-0
- By:
- Publication type:
- Article
Notes to the proof of a weighted Korn inequality for an elastic body with peak-shaped cusps.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 181, n. 5, p. 632, doi. 10.1007/s10958-012-0709-3
- By:
- Publication type:
- Article
The question on multipliers in L and C.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 174, n. 4, p. 453, doi. 10.1007/s10958-011-0311-0
- By:
- Publication type:
- Article
Transforming matrices and divisors generated by them.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 174, n. 2, p. 196, doi. 10.1007/s10958-011-0290-1
- By:
- Publication type:
- Article
One-sided Littlewood-Paley inequality in $ {\mathbb{R}^n} $ for 0 < p ≤ 2.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 172, n. 2, p. 229, doi. 10.1007/s10958-010-0195-4
- By:
- Publication type:
- Article
Divisibility Algorithm For Number 12.
- Published in:
- International Journal of High School Research, 2022, v. 4, n. 4, p. 40, doi. 10.36838/v4i4.8
- By:
- Publication type:
- Article
Advancements in Nonlinear Dynamics: Lie Symmetry Applications in the Jaulent-Miodek Equation.
- Published in:
- Journal of Applied Research on Industrial Engineering, 2024, v. 11, n. 4, p. 652, doi. 10.22105/jarie.2024.469233.1649
- By:
- Publication type:
- Article
Linear Rate Convergence of the Alternating Direction Method of Multipliers for Convex Composite Programming.
- Published in:
- Mathematics of Operations Research, 2018, v. 43, n. 2, p. 622, doi. 10.1287/moor.2017.0875
- By:
- Publication type:
- Article
Convergence Rate Analysis for the Alternating Direction Method of Multipliers with a Substitution Procedure for Separable Convex Programming.
- Published in:
- Mathematics of Operations Research, 2017, v. 42, n. 3, p. 662, doi. 10.1287/moor.2016.0822
- By:
- Publication type:
- Article
Faster Convergence Rates of Relaxed Peaceman-Rachford and ADMM Under Regularity Assumptions.
- Published in:
- Mathematics of Operations Research, 2017, v. 42, n. 3, p. 783, doi. 10.1287/moor.2016.0827
- By:
- Publication type:
- Article
Variational Conditions Under the Constant Rank Constraint Qualification.
- Published in:
- Mathematics of Operations Research, 2010, v. 35, n. 1, p. 120, doi. 10.1287/moor.1090.0431
- By:
- Publication type:
- Article
Lagrange Multipliers in Nonsmooth Semi-Infinite Optimization Problems.
- Published in:
- Mathematics of Operations Research, 2007, v. 32, n. 1, p. 168, doi. 10.1287/moor.1060.0234
- By:
- Publication type:
- Article
Convergence in Probability of Compressed Annealing.
- Published in:
- Mathematics of Operations Research, 2004, v. 29, n. 4, p. 837, doi. 10.1287/moor.1040.0095
- By:
- Publication type:
- Article
INTERIOR PROXIMAL AND MULTIPLIER METHODS BASED ON SECOND ORDER HOMOGENEOUS KERNELS.
- Published in:
- Mathematics of Operations Research, 1999, v. 24, n. 3, p. 645, doi. 10.1287/moor.24.3.645
- By:
- Publication type:
- Article
NONLINEAR PROXIMAL POINT ALGORITHMS USING BREGMAN FUNCTIONS, WITH APPLICATIONS TO CONVEX PROGRAMMING.
- Published in:
- Mathematics of Operations Research, 1993, v. 18, n. 1, p. 202, doi. 10.1287/moor.18.1.202
- By:
- Publication type:
- Article
COMBINATION ALGORITHMS FOR THE GENERALIZED CIRCULATION PROBLEM.
- Published in:
- Mathematics of Operations Research, 1991, v. 16, n. 2, p. 351, doi. 10.1287/moor.16.2.351
- By:
- Publication type:
- Article
SENSITIVITY ANALYSIS FOR NONLINEAR PROGRAMS AND VARIATIONAL INEQUALITIES WITH NONUNIQUE MULTIPLIERS.
- Published in:
- Mathematics of Operations Research, 1990, v. 15, n. 2, p. 286, doi. 10.1287/moor.15.2.286
- By:
- Publication type:
- Article
CONVERGENCE OF LAGRANGE MULTIPLIERS AND DUAL VARIABLES FOR CONVEX OPTIMIZATION PROBLEMS.
- Published in:
- Mathematics of Operations Research, 1988, v. 13, n. 1, p. 74, doi. 10.1287/moor.13.1.74
- By:
- Publication type:
- Article
CONTINUITY OF GENERALIZED GRADIENTS AND MULTIPLIERS UNDER PERTURBATIONS.
- Published in:
- Mathematics of Operations Research, 1985, v. 10, n. 4, p. 664, doi. 10.1287/moor.10.4.664
- By:
- Publication type:
- Article
ON THE MARGINAL FUNCTION IN NONLINEAR PROGRAMMING.
- Published in:
- Mathematics of Operations Research, 1984, v. 9, n. 2, p. 208, doi. 10.1287/moor.9.2.208
- By:
- Publication type:
- Article
SENSITIVITY ANALYSIS FOR MEAN-VARIANCE PORTFOLIO PROBLEMS.
- Published in:
- Management Science, 1991, v. 37, n. 8, p. 980, doi. 10.1287/mnsc.37.8.980
- By:
- Publication type:
- Article
A MULTIPLIER ADJUSTMENT METHOD FOR THE GENERALIZED ASSIGNMENT PROBLEM.
- Published in:
- Management Science, 1986, v. 32, n. 9, p. 1095, doi. 10.1287/mnsc.32.9.1095
- By:
- Publication type:
- Article
非凸两分块优化问题的一类惯性对称正则化交替方向乘子法.
- Published in:
- Operations Research Transactions / Yunchouxue Xuebao, 2023, v. 27, n. 3, p. 37, doi. 10.15960/j.cnki.issn.1007-6093.2023.03.003
- By:
- Publication type:
- Article
'随机Bregman ADMM及其在训练具有离散结构的 支持向量机中的应用.
- Published in:
- Operations Research Transactions / Yunchouxue Xuebao, 2022, v. 26, n. 2, p. 16, doi. 10.15960/j.cnki.issn.1007-6093.2022.02.002
- By:
- Publication type:
- Article
Bilinear multipliers of small Lebesgue spaces.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 5, p. 1959, doi. 10.3906/mat-2101-94
- By:
- Publication type:
- Article